MAUDE Adverse Event Report: DENTSPLY LLC HYPERBYTE VIBRATION DEVICE; ORTHODONTIC VIBRATORY ACCESSORY

DENTSPLY LLC HYPERBYTE VIBRATION DEVICE; ORTHODONTIC VIBRATORY ACCESSORY
Catalog Number V18115
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Customer complaints are reviewed during monthly psc meetings.The failure mode mentioned in this complaint is also identified as a potential hazard in the corresponding risk management file.The device will not be returned for evaluation.Evaluation of device is not warranted for individual adverse effect or sensitivity to device usage.The lot number information required for a device history record (dhr) review was not provided.The user was instructed to immediately discontinue use of the product.Failure mode - tmj/lockjaw root cause - patients condition conclusion code - event caused by patient conditions/factors.
 
Event or Problem Description
In this event it is reported that a hyperbyte vibration device used by a patient caused their jaw to lock.They stopped use of the device due to this.

Brand Name
HYPERBYTE VIBRATION DEVICE
Common Device Name
ORTHODONTIC VIBRATORY ACCESSORY
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24535722
Report Number2424472-2026-00596
Device Sequence Number16050718
Product Code OYH
UDI-Device IdentifierD001V181151
UDI-PublicD001V181151
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberV18115
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/28/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexFemale